Blood Pressure Medication, Would Like Some Advice Please...

Discussion in 'Support' started by carol kane, Nov 13, 2014.

tinnitus forum
    1. carol kane
      Wishful

      carol kane Member

      Location:
      Lincolnshire united kingdom
      Tinnitus Since:
      11/13
      Does anyone know of AMLODIPINE BESYLATE, or had any dealings with it? my blood pressure measured 200 over 100 and i need to bring this down, but don't want my T to go up, i'm really confused as to what to do? any advice would be great thanks.
       
    2. Marlene
      English

      Marlene Member Benefactor

      Location:
      Poole Dorset England
      Tinnitus Since:
      July 1996
      Cause of Tinnitus:
      Bacterial virus
      Hi Carol ,I'm on Losartan 50 mgs ,What I take for BP as well is Beetroot Juice ,organic from Asda ( not expensive ) ,my daughter in law ,heart nurse said they've had good feedback to beetroot juice and BP . I drink it every day .
      So when out shopping pop and get some,I've also got exercise bike ,as I find walking with balance is difficult ,so next best thing I got was the bike .
      I've been on the BP your on ,didn't suit me ,neither did Ramapril ,gave me a cough .
      So try the beetroot ,every day for a month ,then see how your BP is .but drink it every day .Its a nice taste .
       
      • Helpful Helpful x 1
    3. carol kane
      Wishful

      carol kane Member

      Location:
      Lincolnshire united kingdom
      Tinnitus Since:
      11/13
      Thank you so much Marlene, i really appreciate the advice, nice one x
       
    4. jimH
      No Mood

      jimH Member Benefactor

      Tinnitus Since:
      30 years+
      Cause of Tinnitus:
      Acoustic trauma
      Hi Carol,

      I don't want to alarm you but if your blood pressure is 200 over 100, you need to see your doctor ASAP. I don't know about the specific med that you asked about. However, you need to get you BP down soon. Perhaps your dosage just needs to be adjusted or maybe you need a combination of meds such as both Alpha and Beta blockers.

      Just to tell them to make sure that they prescribe only meds that are not ototoxic.
       
    5. Marlene
      English

      Marlene Member Benefactor

      Location:
      Poole Dorset England
      Tinnitus Since:
      July 1996
      Cause of Tinnitus:
      Bacterial virus
      Your more than welcome Carol,got to reduce your BP ,I've been up to 162 it's highest .so beetroot is way I've gone ,it's whatever the beetroot contains that has good affect on BP .i look on it as medicine pop my BP tab and drink juice first thing in morning ,I take BP tab at night,has better affect they say .Happy blooming days hey .
      Go get some .xx
       
      • Like Like x 1
    6. carol kane
      Wishful

      carol kane Member

      Location:
      Lincolnshire united kingdom
      Tinnitus Since:
      11/13
      Hi JimH, i went to the doctor yesterday, that is how i know my BP reading, she gave me the meds i mentioned, i'm scared to take them as i think they might be ototoxic, she said they're not, but she doesn't really know doe she ???
       
    7. Marlene
      English

      Marlene Member Benefactor

      Location:
      Poole Dorset England
      Tinnitus Since:
      July 1996
      Cause of Tinnitus:
      Bacterial virus
      There a dr (GP ) on here Carol ,see if he can shed some light Dochoppy ,I'm sure he'd have some helpful info he could pass on ,as to meds your on . I always make sure my dr knows about my T ,nothing more you can do Carol . Let's hope the docs on site today ,keep look out for him .,failing that ,ask your pharmacist ,he'd be who I'd ask about them to get quickest answer if ototoxic Carol ,as your wary to taking what you've now been given,chemist still open give yours a quick phone call .
       
      • Helpful Helpful x 1
    8. carol kane
      Wishful

      carol kane Member

      Location:
      Lincolnshire united kingdom
      Tinnitus Since:
      11/13
      Thanks Marlene, i appreciate your help. x
       
    9. Relic Hunter
      Cynical

      Relic Hunter Member Benefactor

      Tinnitus Since:
      01/1990
      I take amlodipine besylayte at 2.5 mg daily combined with Benicar. I have noticed no effect on my T. one way or the other. HOWEVER if your blood pressure is 200/100 do not worry about the effects of the meds on your T. GET THE PRESSURE DOWN NOW.
       
      • Agree Agree x 2
    10. carol kane
      Wishful

      carol kane Member

      Location:
      Lincolnshire united kingdom
      Tinnitus Since:
      11/13
      Thank you Relic Hunter, i know this means stroke or heart attack for me, but to be honest if my T get's louder as a result of these meds, i'd rather be dead !!! sorry to be a fool, but i just know i can't live with it any more ... sorry but i won't take the meds, i'm too scared. x
       
      • Hug Hug x 1
    11. Marlene
      English

      Marlene Member Benefactor

      Location:
      Poole Dorset England
      Tinnitus Since:
      July 1996
      Cause of Tinnitus:
      Bacterial virus
      Hi Carol sorry your having it bad,go ask the chemist chap his advice ,or better still phone British Heart Foundation ,they come across your dilemma ,don't think this hasent come up with having T ,they know ins and outs to BP tabs ,they are heart nurses they know more than Drs honest there on a 24 hr advice ,Call them Today .
      I take my BP regardless ,can't say it's hurt my T. But as I always say we all react to all kinds of meds .So go ask BHF a call away ,you need to be on meds for it ,hate to hear your unwell by not taking them .
      Get back to us ,your scared I understand that ,but I'd be more feared if I took nothing Carol,
      Are you on a water tablet ? With your high BP they do put you on them as well ,go have a chat see what BHF say or your pharmacist .God love ya xx
       
      • Like Like x 1
      • Hug Hug x 1
    12. carol kane
      Wishful

      carol kane Member

      Location:
      Lincolnshire united kingdom
      Tinnitus Since:
      11/13
      Thanks Marlene, i will do exactly that, God bless you for caring x
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.